# SDR CALA2025111711235

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 63,445 hours, 20,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD WING EMERGENCY EXIT SIGN IS FALLING OFF THE CEILING.  SECURED LIGHT WITH HARDWARE. OPS CHECK EMERGENCY LIGHT REF AMM33-51-01-402. OK FOR SERVICE
